MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE
Catalog Number ECR60W
Medical Device Problem Codes Failure to Fire (2610); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 03/05/25 d4: batch #unk.Additional information was requested, and the following was obtained: is the current patient status known? good was there any patient consequence or change in the post-operative care of the patient as a result of the event? no a manufacturing record evaluation was performed for the finished device ecr60w with lot number 519c13; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the clamp slot at the head end of the nail bin was displaced and could not be used after opening the package of the device.There was no patient consequence nor surgical delay reported.Additional information requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/1/2025.D4: batch # 482c66.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample revealed that the ecr60w reload was returned unfired with the reload pan partially dislodged from the left proximal side.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.Device history review: a manufacturing record evaluation was performed for the finished device batch number 482c66, and no non-conformances related to the reported complaint condition were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/25/2025.Additional information was requested, and the following was obtained: according to nmpa report ,event description need to be updated: english: would not fire.It was reported that during the surgery, could not fire.Changed the new one to complete surgery.H6.Medical device problem code corrected.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/2/2025.D4 batch #: 482c66.Corrected data: h6, h11.Investigation summary- the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample revealed that the ecr60w reload was returned unfired with the reload pan partially dislodged from the left proximal side.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 482c66, and no non-conformances related to the reported complaint condition were identified.

Brand Name
WHITE RELOAD FOR ECHELON 60
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 00969
3035526892
MDR Report Key21528678
Report Number3005075853-2025-01809
Device Sequence Number18565906
Product Code GDW
UDI-Device Identifier10705036001799
UDI-Public(01)10705036001799(10)519C13(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue NumberECR60W
Device Lot Number519C13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/06/2025
04/25/2025
04/25/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/01/2025
04/25/2025
05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown